# SDR EIA2000197

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: TM560206537075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND FLOORBEAM CORRODED AT BS 600 LBL 55-70.  CORROSION REMOVED AND FLOORBEAM REPAIRED PER SRM 51-40-04 FIG 3.  (M)
